# SDR DXTA2025082504703

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N534QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0315
- Aircraft time: 3,721 hours, 2,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND DAY IN A ROW EMERGENCY LIGHTS DO NOT TEST PROPERLY IN POWER ON CHDCKLIST. IN THE ON POSITION, NONE OF THE EMERGENCY LIGHTS COME ON.   REMOVED AND REPLACED ELBP NR 1, 2, 3, 4,
